Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6522
DC FieldValueLanguage
dc.contributor.authorGuerra, Sergio-
dc.date.accessioned2012-04-12T09:38:22Z-
dc.date.available2012-04-12T09:38:22Z-
dc.date.issued1975-
dc.identifier.citationSergio Guerra, "Osservazioni in merito alla ottimizzazione della costante che figura in un classico teorema di Jackson", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 7 (1975), pp. 85-96.it_IT
dc.identifier.issn0049-4704-
dc.identifier.urihttp://hdl.handle.net/10077/6522-
dc.language.isoitit_IT
dc.publisherUniversità degli Studi di Trieste. Dipartimento di Scienze Matematicheit_IT
dc.relation.ispartofseriesRendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematicsit_IT
dc.relation.ispartofseries7 (1975)it_IT
dc.titleOsservazioni in merito alla ottimizzazione della costante che figura in un classico teorema di Jacksonit_IT
dc.typeArticle-
item.openairetypearticle-
item.openairecristypehttp://purl.org/coar/resource_type/c_6501-
item.cerifentitytypePublications-
item.fulltextWith Fulltext-
item.grantfulltextopen-
item.languageiso639-1it-
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.07 (1975)
Files in This Item:
File Description SizeFormat
GuerraRendMat07.pdf656.77 kBAdobe PDFThumbnail
View/Open
Show simple item record


CORE Recommender

Page view(s) 50

548
checked on Aug 8, 2022

Download(s)

234
checked on Aug 8, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.